# SDR DALA2017033000999

- Difficulty date: March 30, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N304EV
- Make and model: Doug MD-90-30
- Aircraft serial: 53537
- Aircraft time: 32,438 hours, 36,619 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER AFT SPAR UPPER CAP BARREL NUT HOLE CORROED.  REPAIRED IAW ER/A 553886-14AD SECTION 1.
